# SDR AALA201909069021

- Difficulty date: August 10, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 49,848 hours, 32,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Part number: D5347112320300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT WET AREA WEB SUPPORT FRAME BETWEEN FR 69 AND FR 70 AT S23R. REPLACED SUPPORT FRAME PER SRM 51-72-11. **SUPPLEMENTAL REPORT TO SPECIFY LOCATION OF DEFECT IN SECTION 4 AND 7.**
